# SDR 97UAL900460

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604503
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH LEFT IN THE ARMED POSITION WITH POWER OFF.  FLIGHT DECK LIGHT TOTALLY INOPERATIVE AND OTHERS COME ON WITH THE SWITCH IN THE ARMED POSITION EVEN WITH POWER ON THE AIRCRAFT.  *S/D*  FOUND R70 INOPERATIVE.  REPLACED RELAY.
